# SDR 0204069854

- Difficulty date: November 14, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- Aircraft time: 62,536 hours, 62,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M ck in ATL maintenance base, a .5" crack was found in the RH side APB channel extending down from the upper bend cut out. Repaired per EA 98-190854.
